# SDR SWAA2023082487785

- Difficulty date: August 10, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN RBL 44 SEAT TRACK AT STA 578+1 (WELL); 663+17 TO 663+19 (WELL); 706+5 TO 706+8 (CROWN); 727+15 TO 727+17 (CROWN).<[01] VERIFIED APPLICABILITY FOR SRM 53-00-52-1A-1; ALLOWABLE DAMAGE 1.;[02] UPDATED STEP 2.
